Advertisement

Reactions Weekly

, Volume 1761, Issue 1, pp 146–146 | Cite as

Doxorubicin-liposomal

Cutaneous squamous cell carcinoma and hand foot syndrome: 2 case reports
Case report

In a report, a 50-year-old man and a 45-year-old woman were described, who developed cutaneous squamous cell carcinoma and hand foot syndrome following treatment with doxorubicin-liposomal [routes not stated; not all outcomes stated].

Case 1: The man was presented with shortness of breath and chest discomfort. Unspecified examinations showed he had bloody pericardial effusion. Due to ongoing bleeding, he underwent a surgical resection of an atrial mass. Pathological examination of the mass revealed angiosarcoma. Following surgery, he received treatment with paclitaxel for 6 months until disease progression. Then the treatment was switched to doxorubicin-liposomal 45 mg/m2every 4 weeks. He had good response to the treatment, and the treatment was continued for a total of 30 cycles. Subsequently, an examination revealed hyperkeratotic papules and plaques with central ulceration on both heels. He was diagnosed with hand foot syndrome. His treatment with doxorubicin-liposomal was...

Reference

  1. Pease DF, et al. Development of cutaneous squamous cell carcinoma after prolonged exposure to pegylated liposomal doxorubicin and hand-foot syndrome: a newly recognized toxicity. Cancer Chemotherapy and Pharmacology 84: 217-221, No. 1, Jul 2019. Available from: URL: http://doi.org/10.1007/s00280-019-03849-8 - USA

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations